Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 3:06 AM CDT for Kinney County, Uvalde County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2016, 3:06 AM CDT (08:06 UTC)
- Expired
- Apr 30, 2016, 4:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 31 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 3:40 AM CDT | HAIL 0.7 | Uvalde, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 8.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -8.5
The text
As transmitted.
026
WUUS54 KEWX 300806
SVREWX
TXC271-463-300900-
/O.NEW.KEWX.SV.W.0103.160430T0806Z-160430T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 400 AM CDT
* AT 306 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINE...OR 15
MILES EAST OF SPOFFORD...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
UVALDE...BLEWETT...UVALDE ESTATES...KNIPPA...DABNEY AND CLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2914 10026 2932 10025 2940 9952 2909 9953
TIME...MOT...LOC 0806Z 271DEG 32KT 2924 10017
HAIL...1.75IN
WIND...60MPH
$$
CP2 follow-up statements
554
WWUS54 KEWX 300826
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 AM CDT SAT APR 30 2016
TXC271-300835-
/O.CAN.KEWX.SV.W.0103.000000T0000Z-160430T0900Z/
KINNEY TX-
326 AM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINNEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2916 10005 2934 10003 2940 9952 2909 9953
TIME...MOT...LOC 0825Z 267DEG 39KT 2925 9992
$$
TXC463-300900-
/O.CON.KEWX.SV.W.0103.000000T0000Z-160430T0900Z/
UVALDE TX-
326 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHERN UVALDE COUNTY...
AT 325 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF BLEWETT...OR 8 MILES WEST OF UVALDE...MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BLEWETT...UVALDE ESTATES AND KNIPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2916 10005 2934 10003 2940 9952 2909 9953
TIME...MOT...LOC 0825Z 267DEG 39KT 2925 9992
HAIL...1.75IN
WIND...60MPH
$$
RUNYEN661
WWUS54 KEWX 300843
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 AM CDT SAT APR 30 2016
TXC463-300900-
/O.CON.KEWX.SV.W.0103.000000T0000Z-160430T0900Z/
UVALDE TX-
343 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHEASTERN UVALDE COUNTY...
AT 343 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UVALDE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
UVALDE...UVALDE ESTATES AND KNIPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2914 9986 2935 9986 2940 9952 2909 9953
TIME...MOT...LOC 0843Z 271DEG 32KT 2925 9973
HAIL...1.00IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:03 AM CDT, 3 minutes earlier.
Area forecast discussion, Apr 30, 3:03 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 303 AM CDT SAT APR 30 2016 .SHORT TERM (TODAY THROUGH SUNDAY)... STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY MOVING THROUGH NORTH CENTRAL AND WESTERN PARTS OF OUR CWA. THESE STORMS ARE FORMING ALONG A DRYLINE THAT IS MOVING TOWARD THE SOUTHEAST. THESE STORMS WILL CONTINUE FOR THE NEXT FEW HOURS. UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH FROM CO TO NORTHERN MEXICO WITH SOUTHWESTERLY FLOW OVER TEXAS. THIS FLOW WAS BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC ACROSS MEXICO. AT THE SURFACE A DRYLINE EXTENDED FROM NEAR COMANCHE TO JUNCTION TO DEL RIO AND A COLD FRONT STRETCHED FROM NEAR DALLAS TO COMANCHE TO MIDLAND. THE UPPER LEVEL PATTERN WILL BE A LITTLE COMPLICATED...BUT REMAIN A TROUGH AND KEEP THE FLOW SOUTHWESTERLY OVER TEXAS THROUGH THIS PERIOD. THE COLD FRONT WILL OVERTAKE THE DRYLINE AND SHOULD BE HALF WAY THROUGH OUR CWA AT THE START OF THE PERIOD. THE FRONT WILL STALL NEAR THE SOUTHERN BORDER OF OUR AREA TONIGHT. THIS WILL MEAN CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN HALF OF OUR AREA TODAY. A LOW WILL FORM ALONG THE STALLED FRONTAL BOUNDARY OVER MEXICO AND THIS WILL BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY. MODEL SOUNDINGS SHOW POSSIBLE STRONG TO SEVERE STORMS SUNDAY AFTERNOON AND EVENING. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE SURFACE LOW WILL MOVE TO THE SOUTHEAST ALONG THE BOUNDARY SUNDAY NIGHT AND MONDAY. THIS WILL BRING ANOTHER ROUND OF CONVECTION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...BUT THE THREAT IS UNCERTAIN AT THIS TIME. THE UPPER LEVEL PATTERN WILL SHIFT TO ZONAL FLOW MONDAY INTO MONDAY NIGHT AND SURFACE HIGH PRESSURE WILL BUILD OVER CENTRAL TEXAS. A FEW SHOWERS MAY LINGER ACROSS OUR SOUTHERN AREA TUESDAY. TUESDAY AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD FROM THE SOUTHWEST INTO THE ROCKIES. THE RIDGE WILL BECOME DOMINANT FOR THE REMAINDER OF THE WEEK KEEPING THE WEATHER DRY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 65 81 61 72 / 20 10 20 50 50 AUSTIN BERGSTROM INTL AIRPORT 85 64 80 63 73 / 20 20 30 50 50 NEW BRAUNFELS MUNI AIRPORT 86 66 81 64 73 / 20 10 30 50 50 BURNET MUNI AIRPORT 84 61 78 58 69 / 20 10 20 50 40 DEL RIO INTL AIRPORT 90 68 85 64 74 / - 10 30 60 50 GEORGETOWN MUNI AIRPORT 83 62 79 60 70 / 20 10 20 50 50 HONDO MUNI AIRPORT 90 67 83 65 75 / 20 10 30 50 40 SAN MARCOS MUNI AIRPORT 85 66 80 63 72 / 30 10 30 50 50 LA GRANGE - FAYETTE REGIONAL 85 69 82 67 75 / 40 20 40 60 60 SAN ANTONIO INTL AIRPORT 87 66 81 64 73 / 20 10 30 50 40 STINSON MUNI AIRPORT 89 69 83 66 75 / 20 10 30 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...RUNYEN SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 2:03 AM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 203 AM CDT SAT APR 30 2016 TXZ171>173-183>194-202>209-217>225-228-010715- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 203 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE HILL COUNTRY AND I-35 CORRIDOR THROUGH 5 AM THIS MORNING. SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING. SOME STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS OF 1-3 INCHES OF RAIN COULD OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 30, 12:45 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 AM CDT SAT APR 30 2016
TXZ183-300615-
VAL VERDE TX-
1245 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 115 AM CDT...
AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BOX CANYON-AMISTAD...OR 8 MILES SOUTHEAST OF COMSTOCK...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOMA ALTA...COMSTOCK...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2965 10122 2996 10072 2949 10071 2946 10108
2947 10109 2947 10111 2948 10113 2947 10115
2948 10116
TIME...MOT...LOC 0544Z 251DEG 22KT 2959 10107
CPSpecial weather statement, Apr 30, 1:24 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 124 AM CDT SAT APR 30 2016 TXZ202-203-300700- KINNEY TX-UVALDE TX- 124 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND CENTRAL KINNEY COUNTIES UNTIL 200 AM CDT... AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REAGAN WELLS TO 10 MILES NORTHWEST OF CLINE TO STANDART...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...SABINAL...ALAMO VILLAGE...LAGUNA...CONCAN...STANDART... KNIPPA...GARNER STATE PARK...AMANDA...MONTELL...REAGAN WELLS...CLINE AND TURKEY MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2945 10070 2963 9973 2929 9945 2918 10071 TIME...MOT...LOC 0623Z 264DEG 24KT 2949 9986 2937 10022 2934 10061 CP
Special weather statement, Apr 30, 1:52 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 152 AM CDT SAT APR 30 2016 TXZ185>187-203-204-300730- BANDERA TX-REAL TX-MEDINA TX-UVALDE TX-KERR TX- 152 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR...NORTHEASTERN UVALDE...BANDERA...NORTHWESTERN MEDINA AND SOUTHEASTERN REAL COUNTIES UNTIL 230 AM CDT... AT 151 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MEDINA TO NEAR UTOPIA TO 6 MILES SOUTH OF CONCAN...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MEDINA...TARPLEY...VANDERPOOL...CONCAN...GARNER STATE PARK...UTOPIA...LOST MAPLES STATE PARK...CENTER POINT AND CAMP VERDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2997 9894 2932 9935 2938 9990 2998 9950 TIME...MOT...LOC 0651Z 265DEG 23KT 2989 9938 2958 9957 2942 9974 CP
Special weather statement, Apr 30, 2:16 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 216 AM CDT SAT APR 30 2016 TXZ203-204-300800- MEDINA TX-UVALDE TX- 216 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND WESTERN MEDINA COUNTIES UNTIL 300 AM CDT... AT 216 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONCAN TO NEAR LAGUNA TO 7 MILES NORTHWEST OF CLINE...AND MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... UVALDE...HONDO...SABINAL...LAGUNA...CONCAN...D'HANIS...KNIPPA AND CLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2919 9923 2920 10011 2949 10011 2957 9906 TIME...MOT...LOC 0716Z 272DEG 33KT 2947 9968 2935 9995 2937 10016 CP
Local storm report, Apr 30, 2:56 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM HAIL 2 NW BOERNE 29.82N 98.75W
04/30/2016 E1.75 INCH KENDALL TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1600318
JRLocal storm report, Apr 30, 3:06 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 6 SW NELSON CITY 29.80N 98.86W
04/30/2016 M1.50 INCH KENDALL TX PUBLIC
&&
EVENT NUMBER EWX1600319
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:08 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| Apr 29, 7:15 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 55 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 49 min |
| Apr 29, 8:41 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 29, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 57 min |
| Apr 29, 9:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| Apr 29, 9:46 PM CDT | Special Weather Statement | EWX | Guadalupe | 59 min |
| Apr 29, 9:47 PM CDT | Special Weather Statement | EWX | Llano | 28 min |
| Apr 29, 10:13 PM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Apr 29, 10:39 PM CDT | Special Weather Statement | EWX | Guadalupe | 36 min |
| Apr 29, 10:47 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| Apr 30, 1:24 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 36 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | EWX | Bandera | 38 min |
| Apr 30, 2:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Apr 30, 2:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr, Kinney, Medina, Uvalde | 48 min |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| Apr 30, 3:03 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 36 min |
| Apr 30, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 38 min |
| Apr 30, 4:00 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 30, 4:21 AM CDT | Special Weather Statement | EWX | Caldwell, Guadalupe | 39 min |
| Apr 30, 4:27 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 48 min |
| Apr 30, 4:33 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 117 min |
| Apr 30, 4:35 AM CDT | Special Weather Statement | EWX | Travis | 40 min |
| Apr 30, 4:37 AM CDT | Special Weather Statement | EWX | Medina | 23 min |
| Apr 30, 4:57 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis | 48 min |
| Apr 30, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 19 min |
| Apr 30, 5:07 AM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 30, 5:23 AM CDT | Areal Flood Advisory | EWX | Bastrop | 2 hr |
| Apr 30, 5:36 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Apr 30, 5:51 AM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Apr 30, 6:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| Apr 30, 6:18 AM CDT | Areal Flood Advisory | EWX | Lee | 117 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.